# SDR PNSA2015022202

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- Aircraft time: 33,793 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Activated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CWP "FLAPS" LIGHT ON FLAP OVERHEAD LIGHT, GREEN, ON IN FLIGHT INTERMITTENT.  COMPLIED WITH MECHANIC RIGGING AND ELECTRICAL RIGGING OP CHECKED GOOD.
